# SDR ASAA2013031294219

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 19,177 hours, 5,927 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A1210
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E HAS DENT AT L/E STATION 177.  REPAIRED IAW  SRM 55-10-01.  REPAIR 1.
